# SDR SWAA062699

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 8,923 hours, 5,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT COVER MISSING AT LT FWD CABIN.  INSTALLED LIGHT COVER PER MM.
